# SDR UALA2011050902258

- Difficulty date: May 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 35,417 hours, 8,883 cycles
- Engine: Pwa PW4056
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38760592
- Part serial: 288
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OIL QTY STATUS MSG.  NO LEAKS NOTED.  REPLACED LOW OIL LEVEL SWITCH PER MM, OPS CHECKS GOOD AND NO MESSAGES.
